# SDR SWAA2015061140564

- Difficulty date: May 31, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 111A2203
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SPLICE CRACKED AT BS 540, STR 22L. / REPAIRED SPLICE PER SWA EA.
